# SDR VNAA2020012321101

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 35,083 hours, 34,517 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00961
- Condition: Failed
- Location: Right
- Part time: 7,416 hours, 6,858 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN THE CABIN WITH THE APU RUNNING. THIS WAS THE FIRST FLIGHT OF THE DAY WITH NO PASSENGERS ON BOARD. MX DEFERRED RH PACK.MX REMOVED AND REPLACED THE RH ACM. OPS AND LEAK CHECK GOOD. CLEARED MEL.
